Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 2, 2012, 3:17 PM CST for West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 3:17 PM CST (21:17 UTC)
- Expired
- Mar 2, 2012, 4:00 PM CST
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Chicot County, AR, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 148 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 3:40 PM CST | HAIL 1 | 4 Se Eudora, AR | REPORTED ALONG GRAND LAKE LOOP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:47 PM CST | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1243 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
330
WUUS54 KJAN 022117
SVRJAN
ARC017-LAC123-022200-
/O.NEW.KJAN.SV.W.0070.120302T2117Z-120302T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
SOUTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF EUDORA...
* UNTIL 400 PM CST
* AT 316 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18
MILES SOUTHWEST OF EUDORA MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EUDORA BY 335 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN MISSISSIPPI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR SOUTHEAST ARKANSAS AND
NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI.
&&
LAT...LON 3298 9144 3300 9144 3301 9146 3312 9146
3321 9109 3313 9109 3313 9115 3315 9117
3313 9120 3311 9120 3306 9112 3304 9112
3300 9117 3301 9126 3295 9128 3292 9148
TIME...MOT...LOC 2116Z 255DEG 39KT 3301 9148
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:25 PM CST, 52 minutes earlier.
Area forecast discussion, Mar 2, 2:25 PM CST, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CST FRI MAR 2 2012
...SIGNIFICANT SEVERE WEATHER EXPECTED LATER TODAY INTO TONIGHT...
.MESOSCALE UPDATE...
STRONG TO SEVERE THUNDERSTORMS HAVE BEEN DEVELOPING OVER THE LAST
HOUR ACROSS SOUTHEAST ARKANSAS INTO WEST CENTRAL LOUISIANA JUST
AHEAD OF THE COLD FRONT. EXPECT THIS ACTIVITY TO CONTINUE TO
INTENSIFY IN COVERAGE AND INTENSITY AS UPPER LEVEL ASCENT...CLEARLY
VISIBLE ON WATER VAPOR IMAGERY...OVERSPREADS THE REGION OVER THE NEXT
FEW HOURS. AREA ALSO HAS FAVORABLE THERMODYNAMIC/SHEAR COMBO WITH
EFFECTIVE DEEP SHEAR OF 50 TO 60 KT AND SBCAPE NEAR 2000 J/KG. THIS
ACTIVITY WILL CONTINUE TO SHIFT E AHEAD OF FRONT AND AFFECT THE
ARKLAMISS DELTA REGION THIS AFTERNOON WITH LARGE HAIL AND DAMAGING
WINDS. EXPECT THAT THE TORNADO RISK IS LOWER IN THIS AREA AS LOW
LEVEL WINDS HAVE ALREADY VEERED AROUND...HENCE WE HAVE A SEVERE
THUNDERSTORM WATCH VERSUS A TORNADO WATCH FOR THIS AREA.
FARTHER EAST...STRONG TO SEVERE STORMS HAVE DEVELOPING N/NE OF KJAN
IN THE NEW TORNADO WATCH AREA. CURRENTLY THIS AREA IS NOT QUITE AS
FAVORABLE FROM A THERMODYNAMIC SENSE...AS AN AREA OF LOWER LOW LEVEL
MOISTURE HAS RESULTED IN DEWPOINTS DOWN AROUND 60F AND SBCAPE VALUES
ONLY AROUND 1000 J/KG. HOWEVER...LOW LEVEL SHEAR IS MUCH MORE
FAVORABLE AND WILL LIKELY REMAIN THAT WAY FOR SEVERAL MORE HOURS AS
PRESSURE FALLS MOVING INTO THE AREA KEEP LOW LEVEL FLOW FROM VEERING
AS MUCH AS AREAS FARTHER WEST. BETTER LOW LEVEL MOISTURE IS
CURRENTLY SURGING INTO THE REGION FROM THE SOUTH...AND EXPECT THAT
CONDITIONS WILL BECOME INCREASINGLY CONDUCIVE FOR STRONG/SEVERE
STORMS ACROSS THE CENTRAL AND EASTERN PARTS OF THE REGION. RUC
FORECAST SOUNDINGS MAINTAIN FAVORABLE SHEAR PROFILE FOR TORNADIC
STORMS OVER EAST CENTRAL REGIONS THROUGH ABOUT 03Z...AND EXPECT THAT
AREAS EAST OF I-55 WILL BE THE AREAS THAT HAVE THE GREATEST TORNADO
POTENTIAL AS STORMS CONTINUE TO INCREASE AHEAD OF FRONT IN UNCAPPED
WARM SECTOR. THIS IS ALSO SUPPORTED BY 4KM SPC WRF WHICH SHOWS BEST
SUPERCELLS WITH STRONG UPDRAFT HELICITY OVER EAST CENTRAL AREAS
BETWEEN 22Z AND 03Z. FARTHER WEST...INCREASING WIND POTENTIAL WILL
LIKELY BE OBSERVED WITH MIXED MODE OF BOWS AND SUPERCELLS...ALONG
WITH LARGE HAIL UP TO GOLF BALL SIZED WITH MOST INTENSE CORES. /AEG/
&&
./PREVIOUS DISCUSSION ISSUED AT 1031 AM CST FRI MAR 2 2012/
WE ARE OFF TO A RATHER WARM AND WINDY START THIS MORNING. TEMPS ARE
ALREADY INTO THE MIDDLE 70S AS OF 16Z. VISIBLE SATELLITE SHOWS THAT
MOST OF THE LOW CLOUDS FROM THIS MORNING HAVE ALREADY DISSIPATED
ACROSS MOST OF THE CWA...WHICH WILL ONLY AID IN SURFACE HEATING
THROUGH THE DAYTIME. ALSO APPARENT WAS A PREFRONTAL BOUNDARY THAT
PRESENTLY EXTENDS FROM AROUND EUPORA TO YAZOO CITY TO AROUND MONROE
LA. THIS EXTENDS FARTHER NORTHEAST INTO THE TN VALLEY AREA...WHERE
ACTIVE CONVECTION IS ALREADY ONGOING.
SOME RECENT HIGH-RES MODEL RUNS SHOW ACTIVITY DEVELOPING A BIT
EARLIER IN THE DAY THAN PREVIOUS ANTICIPATED...IN THE SAME AREA OF
THE AFOREMENTIONED BOUNDARY. IF THIS DOES TAKE PLACE...THIS IS
POTENTIALLY TROUBLING...AS INSTABILITY WILL LIKELY BE GREATER DUE TO
THE TIME OF DAY. AND MODELS ARE INDICATING BETTER HELICITY IN THIS
AREA THAN ALONG THE ACTUAL FRONT. FORECAST SOUNDINGS SHOW LITTLE IN
THE WAY OF A CAP DURING THIS TIME FRAME...AND MODIFIED 12Z KJAN
SOUNDING INDICATES THE SAME. THERE IS STILL SOME UNCERTAINTY...
THOUGH AS TO WHETHER THIS DEVELOPMENT WILL OCCUR. THE 12Z NAM STILL
DID NOT SHOW MUCH DEVELOPMENT UNTIL LATER ON IN THE AFTERNOON. THE
HRRR...WHICH IS SHOWING EARLIER DEVELOPMENT...WAS OVERLY AGGRESSIVE
WITH DEVELOPMENT EARLIER THIS MORNING. NEVERTHELESS BELIEVE IT WOULD
BE PRUDENT TO BUMP UP POPS EARLIER THIS AFTERNOON...MAINLY AFTER
19Z. WILL ALSO ADD SEVERE WORDING DURING THIS TIME FRAME. IF SEVERE
STORMS DO DEVELOP DURING THIS TIME PERIOD...TORNADOES WILL BE A
GREATER THREAT THAN THEY WOULD BE LATER IN THE DAY WITH ANY ACTIVITY
ALONG THE COLD FRONT.
STILL ALSO EXPECTING ADDITIONAL DEVELOPMENT LATER INTO THE EVENING
AND ALONG THE COLD FRONT TONIGHT...SO AREAS TO THE NW OF THE
PREFRONTAL BOUNDARY STILL HAVE A THREAT OF SEVERE WEATHER LATER ON.
WIND ADVISORY REMAINS IN EFFECT FOR THE ARKLAMISS DELTA. WINDS ARE
ALREADY GUSTING OVER 30 KNOTS IN THIS AREA...AND SEE NO REASON TO
MAKE CHANGES TO THIS. UPDATED HOURLY GRIDS TO ADJUST TO CURRENT OBS
TRENDS. UPDATED PRODUCTS WILL BE TRANSMITTED SHORTLY. /DL/
&&
.AVIATION...MVFR CIG PLAGUING THE REGION ARE XPCTD TO GO VFR 16-18Z
W/VFR CONDS PERSISTING THRU THE AFTN. SEVERE TSRA WILL BEGIN TO
DEVELOP GENERALLY ALONG A STF TO VKS LINE SOMETIME BETWEEN
19-21Z...WITH THE LINE ADVANCING TO THE SE THRU THE AFTN/EVENING AND
INTO TONIGHT. A FEW SEVERE TSRA MAY DEVELOP OUT AHEAD OF THE MAIN
LINE THIS AFTN AS WELL/MOVING TO THE EAST NORTHEAST. SFC WINDS WILL
BE QUITE GUSTY THRU THE AFTN TODAY...ESPECIALLY UP IN THE DELTA
WHERE GUSTS TO 35 OR 40KTS WILL BE PSBL. SFC WINDS WILL DROP OFF
THIS EVENING...BUT WILL BECOME NORTHERLY AND GUSTY LATER TONIGHT
AFTER THE COLD FRONT PASSES. /BK/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR MSZ018-019-
025>027-034>036-040>042.
LA...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LAZ007>009.
AR...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
AEG/DL/BK/28/CMEHazardous weather outlook, Mar 2, 3:15 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 315 PM CST FRI MAR 2 2012 LAZ007>009-015-016-023>026-MSZ026>033-036>061-031800- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- 315 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND CENTRAL AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY A SIGNIFICANT SEVERE WEATHER EPISODE IS NOW IN PROGRESS...AND IS EXPECTED TO CONTINUE INTO TONIGHT...WITH THE MOST INTENSE STORMS CAPABLE OF PRODUCING HAIL TO TENNIS BALL SIZE...DAMAGING WINDS TO 80 MPH...AND TORNADOES. SEVERE THUNDERSTORMS WERE RAPIDLY DEVELOPING THIS AFTERNOON... PARTICUARLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE PARKWAY. THESE STORMS WILL SHIFT EAST ACROSS THE REMAINDER OF THE AREA THIS EVENING IN A FEW WAVES OF ACTIVITY...POTENTIALLY PRODUCING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. AN ENHANCED RISK OF TORNADOES...INCLUDING THE POSSIBILITY OF A STRONG TORNADO...WILL EXIST GENERALLY EAST OF INTERSTATE 55. THE GREATEST TORNADO RISK WILL LIKELY OCCUR BETWEEN 4 AND 9 PM. IN ADDITION TO THE SEVERE THUNDERSTORM POTENTIAL...LOCALIZED HEAVY RAINFALL WHICH COULD PRODUCE ISOLATED FLASH FLOODING WILL BE POSSIBLE WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. ALSO...WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL OCCUR THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT. ARZ074-075-MSZ018-019-025-034-035-031800- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS- 315 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI AND SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 7 PM. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS TO 75 MPH WITH ANY SEVERE STORMS THAT DEVELOP. A TORNADO IS POSSIBLE WITH THE MOST INTENSE OF ANY STORMS. THE THREAT OF SEVERE WEATHER WILL END BY EARLY EVENING AS A COLD FRONT PASSES THROUGH THE AREA. IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...STRONG WINDS OF 25 TO 30 MPH WITH GUSTS TO NEAR 40 MPH WILL OCCUR THIS AFTERNOON AHEAD OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON. MSZ062>066-072>074-031800- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 315 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND TORNADOES ARE POSSIBLE WITH THE MOST INTENSE STORMS. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE DEVELOPING BY LATE AFTERNOON AND EARLY THIS EVENING...AND WILL CONTINUE INTO THE NIGHTTIME HOURS. THE THREAT OF SEVERE STORMS WILL CONTINUE UNTIL A COLD FRONT PASSES THROUGH THE AREA LATE TONIGHT. IN ADDITION TO THE SEVERE THUNDERSTORM POTENTIAL...LOCALIZED HEAVY RAINFALL WHICH COULD PRODUCE ISOLATED FLASH FLOODING WILL BE POSSIBLE WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. ALSO...WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL OCCUR THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 08
In the hours before
Local storm report, Mar 2, 3:00 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 5 ESE ARTESIA 33.39N 88.56W
03/02/2012 E2.75 INCH LOWNDES MS TRAINED SPOTTER
TENNIS BALL TO BASEBALL SIZED HAIL
&&
GERARDLocal storm report, Mar 2, 3:03 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 2 N LAKE VILLAGE 33.35N 91.28W
03/02/2012 E1.75 INCH CHICOT AR EMERGENCY MNGR
STRONG WINDS ALSO REPORTED. ALONG HIGHWAY 82 N OF LAKE
VILLAGE.
&&
GERARDSpecial weather statement, Mar 2, 3:05 PM CST, 12 minutes before
MSZ019-025-022135-
SUNFLOWER MS-LEFLORE MS-
305 PM CST FRI MAR 2 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CST FRI MAR 2 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 15 MILES WEST OF SUNFLOWER AT 305
PM CST...MOVING EAST AT 45 MPH.
PEOPLE IN NORTHERN LEFLORE AND CENTRAL SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3380 9018 3378 9017 3376 9019 3375 9028
3372 9031 3370 9027 3374 9024 3373 9014
3368 9013 3365 9010 3358 9010 3349 9076
3361 9077 3362 9066 3377 9066 3382 9044
TIME...MOT...LOC 2105Z 253DEG 39KT 3356 9077
DHBLocal storm report, Mar 2, 3:06 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL WINTERVILLE 33.50N 91.06W
03/02/2012 E1.00 INCH WASHINGTON MS PARK/FOREST SRVC
&&
GERARDLocal storm report, Mar 2, 3:07 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL LAKE VILLAGE 33.32N 91.28W
03/02/2012 M1.75 INCH CHICOT AR EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED IN LAKE VILLAGE ALONG
HIGHWAY 82
&&
ALLENLocal storm report, Mar 2, 3:14 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL NEW HOPE 33.45N 88.32W
03/02/2012 E1.00 INCH LOWNDES MS EMERGENCY MNGR
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:18 AM CST | Wind Advisory | JAN | East Carroll, Morehouse, West Carroll | 13 hr |
| Mar 2, 2:18 PM CST | Severe Thunderstorm Warning | JAN | Morehouse | 72 min |
| Mar 2, 3:33 PM CST | Severe Thunderstorm Warning | JAN | Morehouse | 42 min |
| Mar 2, 4:07 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 53 min |
| Mar 2, 5:26 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Richland, West Carroll | 49 min |
| Mar 2, 5:32 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 43 min |
| Mar 2, 1:17 PM CST | Special Weather Statement | JAN | Ashley | 43 min |
| Mar 2, 1:41 PM CST | Special Weather Statement | JAN | Ashley | 29 min |
| Mar 2, 2:09 PM CST | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 66 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.